# SDR REXA2015012900159

- Difficulty date: January 29, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 17,979 hours, 11,022 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT FLASHLIGHT NOT CHARGING.  DEFERRED AFT CABIN FLASHLIGHT IAW MEL 25-61-4A.  ENTERED INTO MM2.  R & R FLIGHT ATTENDANT FLASH LIGHT IAW AMM 25-61-02.  OK FOR SERVICE, REMOVED FROM MMO2, PLACARD REMOVED PN OFF ON P2-07-0001-214.
